# SDR ZW0A0100110

- Difficulty date: March 6, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT CABIN STA 1129 TO 1309, FLOOR TRACK AT LBL 42 IN, FOUND INBD AND OTBD FLANGES HAD CORROSION.  REMOVED TRACK NUMBER 2 AT STA 1309 TO 1129.  REPLACED TRACK WITH NEW.  DRILLED HOLES PER SRM 51-10-4.  INSTALLED PER SRM 51-30-1.  PRIMED PER SRM 51-10-3 PAGE 16.  SEALED PER SRM 51-10-0.
